MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKUT-11029-007; DKUT-10008-001; DKUT-10007-001
Medical Device Problem Codes Fluid/Blood Leak (1250); Communication or Transmission Problem (2896); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the patient experienced cold symptoms; however, no information was provided to reasonably suggest that the patient's symptoms were related to the use of the remunity pro system.Therefore, the patient's cold symptoms were not included in this report.Additional information provided by accredo indicated that the patient was prescribed cough medicine and an antibiotic.Efforts to obtain additional information from accredo health group, inc.Are ongoing.Any new information relevant to the reported event will be provided in a follow-up report.At the time of this report, no components or additional information have been made available to millyard advanced medical products, llc, for further investigation.
 
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 19-jan-2026 from accredo health group, inc., and forwarded to millyard advanced medical products, llc on 20-jan-2026.It was reported that following a cassette change on (b)(6) 2026, the patient's remunitypro pump, serial number (sn) (b)(6), would not start and the remote would not advance past replace the battery.The patient removed the cassette in an attempt to restart the process and observed leaking from the cassette.It was also reported that the patient received communication error alarms.The patient resumed their infusion on their backup remunitypro system and a replacement system was issued.Information received on 20-jan-2026 from accredo health group, inc.Indicated that on 19-jan-2026, a cassette depleted earlier than expected while the patient was using remunitypro pump, sn (b)(6), and a pump error alarm occurred.Upon removal of the cassette, remodulin was reportedly observed inside the pump.A replacement system was issued.Information received on 26-jan-2026 from accredo health group, inc.Stated that on (b)(6) 2026, the patient switched to remunitypro pump, sn (b)(6), while performing a cassette change.During this time, remodulin reportedly leaked into the pump and the device stopped working.The patient also reported receiving a pump failure alarm while using pump, sn (b)(6).Replacement systems were issued.The patient further reported that medication had leaked into a pump they had received on (b)(6) 2026; however, the serial number of this pump was not provided.On 27-jan-2026, reportable information was received from accredo health group, inc.Indicating that the patient's self-filled cassettes had leaked into six remunitypro pumps in their possession.The patient reported that their pumps would initially run after filling and priming the cassettes, but would alarm shortly after.Upon cassette removal, the interior of the pumps was reportedly saturated with remodulin.It was later reported that on (b)(6) 2026, the patient experienced an interruption in therapy of approximately seven hours after receiving pump failure alarms associated with cassette leaks into remunitypro pumps, sns (b)(6).Replacement systems, cassettes, and medication supplies were issued to the patient.

Brand Name
REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commericial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commericial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commericial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key24463012
Report Number3016798778-2026-00040
Device Sequence Number18494477
Product Code FRN
UDI-Device Identifier00850017421233
UDI-Public(01)00850017421233
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-11029-007; DKUT-10008-001; DKUT-10007-001
Device Lot NumberMM900000007280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAZOLAMIDE ER; ALBUTEROL SULFATE HFA; AMITRIPTYLINE USP; CELLCEPT; CLONIDINE USP; CRESTOR; CYCLOBENZAPRINE HCL; DULOXETINE HCL; EMGALITY PEN; GABAPENTIN USP; JARDIANCE; KETAMINE HCL USP; KETOPROFEN USP; LECITHIN; LIDOCAINE HCL USP; METFORMIN ER GASTRIC; OXYGEN; POLOXAMER GEL; PRADAXA; SODIUM BICARBONATE; SPIRIVA RESPIMAT; TADALAFIL; TORSEMIDE; TYLENOL; VITAMIN D2; WIXELA INHUB
Patient Age60 YR
Patient SexFemale
Patient Weight80 KG